# SDR 7AHR2015043000203

- Difficulty date: April 30, 2015
- Submitted: April 30, 2015
- Operation: General aviation
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 66,573 hours, 43,286 cycles
- System (JASC): 5755 · Spoilers
- Part: Mount
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SPOILER CONTROL MOUNT BRACKET CRACKED ON REAR SPAR.  INSTALLED A REPAIR TO MOUNT BRACKET IAW SRM 51-10-3A, 51-30-2,51-10-2, 51-10-4 AND 51-30-5.
